# SDR CALA9701426

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPAR DOUBLER WEB CRACKED AT TRAP PANEL VERTICAL FITTING.  REPAIRED PER DOUGLAS DRAWING 5935248.
